# SDR FDEA201504161246

- Difficulty date: April 16, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Bs 1964-2004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK AREA LOOKING UP, FLOOR SUPPORT EXFOLIATED IN MULTIPLE PLACES AROUND FASTENERS FROM STATION 1964 - 2004 APPROX AT LBL 60.  REPAIR IAW DWG AGA7551.
